Illinois, 2003

Tornadoes and Flash Flooding in Illinois, May 10, 2003

May 10, 2003 · NWS ILX · 41 events in 15 counties and zones

14 thunderstorm wind, 11 flash flood, 9 hail, 7 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$60,000
Crop damage
None recorded
Events
41

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before the first event at May 10, 2:00 AM CST, 3 hours 40 minutes earlier.

Area forecast discussion, May 10, 2:00 AM CST, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
300 AM CDT SAT MAY 10 2003

HIGHLIGHT OF FORECAST PACKAKE IS ANOTHER DAY OF SEVERE WEATHER INTO
TONIGHT ALONG WITH HEAVY RAINS. ONGOING THUNDESTORMS OVER
EASTCENTRAL IL EARLY THIS MORNING THAT WERE SEVERE EARLIER WITH
SEVERAL LARGE HAIL REPORTS UP TO SOFTBALL SIZE. YET ANOTHER ROUND
EXPECTED LATER TODAY AND TONIGHT ESPECIALLY THIS EVENING. SPC DAY1
OUTLOOK CONTINUES TO HAVE IL IN A MODERATE RISK FOR CHANCE OF
SUPERCELLS WITH LARGE HAIL...DAMAGING WIND GUSTS AND POSSIBLE
TORNADOES. THIS WILL BE THE 5TH DAY OF SEVERE WEATHER IN THE PAST
WEEK

SYNOPTICALLY MODELS SIMILAR WITH NEGATIVELY TILTED UPPER LEVEL TROF
PIVOTING FROM THE CENTRAL ROCKIES NE INTO THE GREAT LAKES TONIGHT
WHILE STRONG SURFACE LOW OVER THE OK PANHANDLE DEEPENS AS IT MOVES
NE INTO EAST KS BY 18Z AND INTO FAR NW IL BY 06Z TONIGHT BRINGING A
COLD FRONT EAST THRU THE STATE TONIGHT. ONGOING CONVECTION NORTH OF
I-70 TO GRADUALLY WEAKEN THIS MORNING AS LOW LEVEL JET WEAKENS AND
FOCUSED MORE TO THE SW CLOSER TO DEVELOPING LOW IN KS. SOME SUNSHINE
SHOULD APPEAR THIS AFTERNOON ALLOWING ATMOSPHERE TO BECOME VERY
UNSTABLE AGAIN WITH TROPICAL AIR MASS WITH TEMPS IN LOWER 80S AND
DEWPOINTS IN UPPER 60S AND LOWER 70S. LIFTED INDICES OF MINUS 4 TO
8C AND CAPES OF 1500 TO 3000 J/KG THIS AFTERNOON. 100 TO 120 KNOT
300 MB JET WILL ALSO PROVIDE UPPER LEVEL DIVERGENCE AND LIFT ACROSS
CENTRAL IL BY TONIGHT. WILL HAVE GOOD CHANCE OF CONVECTION TODAY
...THEN LIKELY AGAIN TONIGHT WITH COLD FRONT MOVING IN. FFG VALUES ARE
1 TO 2 INCHES PER HOUR AND 1.5 TO 2.5 INCHES IN 3 HOURS. THINK A FEW
SPOTS COULD REACH THESE VALUES...BUT DO NOT WIDESPREAD ENOUGH IN
CENTRAL IL FOR A FLOOD WATCH. BEST ORGANIZED CONVECTION TODAY IS
EAST OVER INDIANA AND SW ACROSS MO/KS. CONVECTION IS ALSO MOVING
ALONG TO THE NORTHEAST. SEVERE RISK LOOKS BEST THIS EVENING FOR ILX
CWA...THEN SHIFTS EAST OVERNIGHT AS FRONT MOVES THRU. GFS STILL
APPEARS TOO QUICK WITH FRONT GIVEN AMPLIFIED UPPER LEVEL PATTERN.

COOLER AND BREEZY ON MOTHERS DAY WITH A FAIR AMOUNT OF CLOUDINESS.
PROB30 CHANCE OF SHOWERS NORTH OF I-70 WITH STRONG SURFACE AND UPPER
LEVEL LOW OVER THE WESTERN GREAT LAKES. TEMPS NEARLY 20 DEGREES
COOLER WITH HIGHS IN THE LOWER TO MIDDLE 60S MOST AREAS. HIGH
PRESSURE BUILDING EAST INTO THE MS VALLEY MON TO BRING MOSTLY CLEAR
TO PARTLY CLOUDY SKIES WITH ANOTHER SEASONABLY COOL DAY IN THE
60S.

THANKS FOR THE SEVERE WEATHER COORDINATION SPC.

.ILX...NONE.

HUETTL
Hazardous weather outlook, May 10, 5:09 AM CST, 31 minutes before
ILZ027>031-036>038-040>057-061>063-066>068-071>073-111100-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
609 AM CDT SAT MAY 10 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHEAST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

A MAJOR SEVERE WEATHER OUTBREAK IS EXPECTED ACROSS PORTIONS OF
CENTRAL ILLINOIS LATE THIS AFTERNOON AND THIS EVENING. A WARM FRONT
STRETCHED ACROSS THE REGION THIS MORNING WILL CONTINUE TO BRING
EARLY DAY THUNDERSTORMS...SOME SEVERE...TO OUR REGION. THE MAIN
MORNING SEVERE WEATHER RISK IS LARGE HAIL AND DAMAGING WINDS...MAINLY
AT LOCATIONS SOUTH OF A PEORIA TO BLOOMINGTON LINE AND WEST OF
INTERSTATE 57. THE WARM FRONT WILL LIFT NORTH OF CENTRAL ILLINOIS
THIS AFTERNOON AS LOW PRESSURE LIFTS NORTHEAST TOWARD THE MID
MISSISSIPPI RIVER VALLEY. SOUTH OF THE FRONT...AN INCREASINGLY
UNSTABLE ENVIRONMENT WILL INTERACT WITH THE LOW AND ITS ASSOCIATED
COLD FRONT TO PRODUCE SEVERE THUNDERSTORMS ACROSS ILLINOIS FROM LATE
THIS AFTERNOON THROUGH THE EVENING. THE GREATEST THREAT OF SEVERE
WEATHER...WITH THE POTENTIAL OF TORNADOES...WILL BE AT LOCATIONS
ROUGHLY NORTHWEST OF A SPRINGFIELD TO CHAMPAIGN LINE. THE MAIN
THREAT ACROSS THE REMAINDER OF CENTRAL AND SOUTHEAST ILLINOIS WILL
BE DAMAGING WINDS AS THE COLD FRONT MOVES THROUGH DURING THE
EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER INFORMATION WOULD BE USEFUL THIS MORNING...MAINLY SOUTH OF A
PEORIA TO CHAMPAIGN LINE. IN ADDITION...SPOTTER ACTIVATION WILL BE
NEEDED LATE THIS AFTERNOON...AND THIS EVENING.

&&
THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC
AND CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.CRH.NOAA.GOV/ILX (ALL IN LOWER CASE)

PLAHMER

In the hours before

Local storm report, May 10, 1:13 AM CST, 4 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN, IL
213 AM CDT SAT MAY 10 2003

TIME(CDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0205 AM    MAROA                     IL   .75 INCH HAIL
05/10/03   MACON                          REPORTED BY MACON COUNTY
                                          SHERIFF

HJS
Special weather statement, May 10, 3:05 AM CST, 2 hours 35 minutes before
ILZ027>031-036>038-040>051-053-100930-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
405 AM CDT SAT MAY 10 2003

...SEVERE THUNDERSTORM WATCH NUMBER 328 HAS BEEN ALLOWED TO
EXPIRE AT 4 AM ACROSS CENTRAL ILLINOIS...

THE SEVERE THUNDERSTORM WATCH THAT WAS IN EFFECT ACROSS MUCH OF
CENTRAL ILLINOIS NORTH OF I-70 HAS BEEN ALLOWED TO EXPIRE AT 4
AM. MORE SEVERE WEATHER IS POSSIBLE LATER TODAY AND THIS EVENING.

KH

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

14 thunderstorm wind, 11 flash flood, 9 hail, 7 tornado. Local standard time, as filed.

Hail, Scott

When
May 10, 5:40 AM CST to 5:50 AM CST
Where
Scott County, Glasgow
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
39.383, -87.700

Large hail broke several windows in Manchester.

Hail, Morgan

When
May 10, 6:00 AM CST to 6:04 AM CST
Where
Morgan County, Woodson
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
39.050, -88.267

Thunderstorm Wind, Morgan

When
May 10, 6:00 AM CST
Where
Morgan County, Woodson
Measured
60 kt (69 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
39.000, -87.733

Several power poles were blown down.

Flash Flood, Scott

When
May 10, 6:16 AM CST to 7:16 AM CST
Where
Scott County, Winchester
Reported by
LAW ENFORCEMENT
Coordinates
39.800, -88.283

Very heavy rain fell over Scott county, causing several roads to be flooded. Illinois Route 106 in Winchester was briefly flooded.

Hail, Sangamon

When
May 10, 6:40 AM CST to 6:54 AM CST
Where
Sangamon County, Loami
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
39.758, -89.659 (the zone’s center; the record gives no point)

Tornado, Sangamon

When
May 10, 6:53 AM CST
Where
Sangamon County, 2 mi S of Divernon
Rating
F0
Path length
0.1 mi
Path width
10 yd
Reported by
LAW ENFORCEMENT
Coordinates
39.758, -89.659 (the zone’s center; the record gives no point)

A tornado briefly touched down in a field. No damage or injuries were reported.

Tornado, Sangamon

When
May 10, 6:55 AM CST
Where
Sangamon County, 1 mi E of Divernon
Rating
F0
Path length
0.2 mi
Path width
20 yd
Reported by
EMERGENCY MANAGER
Coordinates
39.758, -89.659 (the zone’s center; the record gives no point)

A tornado briefly touched down. It blew down several trees and destroyed a barn.

Tornado, Sangamon

When
May 10, 6:58 AM CST to 7:00 AM CST
Where
Sangamon County, 5 mi E of Auburn
Rating
F0
Path length
1 mi
Path width
30 yd
Property damage
$45,000
Reported by
EMERGENCY MANAGER
Coordinates
39.758, -89.659 (the zone’s center; the record gives no point)

A tornado touched down near the intersection of Illinois Route 104 and Interstate 55 east of Auburn. It damaged several businesses, destroyed a couple of sheds and blew down numerous trees and power poles. No injuries were reported.

Flash Flood, Sangamon

When
May 10, 7:00 AM CST to 8:00 AM CST
Where
Sangamon County, Divernon
Reported by
EMERGENCY MANAGER
Coordinates
39.633, -87.700

Very heavy rain fell over Sangamon County on already saturated ground. The heavy rain caused Brush creek to leave it's banks and flood several roads in the area.

Tornado, Christian

When
May 10, 7:08 AM CST to 7:09 AM CST
Where
Christian County, 1 mi W of Kincaid
Rating
F0
Path length
0.3 mi
Path width
20 yd
Reported by
EMERGENCY MANAGER
Coordinates
39.546, -89.277 (the zone’s center; the record gives no point)

A tornado briefly touched down outside of town destroying a grain silo and blowing down several trees. No injuries were reported.

Thunderstorm Wind, Christian

When
May 10, 7:08 AM CST to 7:30 AM CST
Where
Christian County, Edinburg
Measured
65 kt (75 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
39.546, -89.277 (the zone’s center; the record gives no point)

Numerous trees were blown down in Edinburg, Kincaid, Taylorville and Stonington.

Thunderstorm Wind, Macon

When
May 10, 7:33 AM CST
Where
Macon County, Blue Mound
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.550, -90.483

Several trees and power poles were blown down.

Thunderstorm Wind, Shelby

When
May 10, 7:40 AM CST
Where
Shelby County, Moweaqua
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.391, -88.805 (the zone’s center; the record gives no point)

Several trees were blown down.

Hail, Macon

When
May 10, 7:43 AM CST to 7:53 AM CST
Where
Macon County, Macon
Measured
0.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
39.860, -88.962 (the zone’s center; the record gives no point)

Hail, Coles

When
May 10, 7:45 AM CST
Where
Coles County, 1 mi W of Ashmore
Measured
0.75 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
39.520, -88.222 (the zone’s center; the record gives no point)

Hail, Edgar

When
May 10, 8:00 AM CST to 8:20 AM CST
Where
Edgar County, 1 mi N of Paris
Measured
2.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
39.667, -89.850

Large hail caused widespread damage between Paris and Chrisman. Numerous homes, vehicles, barns, outdoor furniture, etc. were damaged or destroyed.

Hail, Moultrie

When
May 10, 8:05 AM CST
Where
Moultrie County, 2 mi NW of Bethany
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
39.633, -90.217

Flash Flood, Edgar

When
May 10, 8:10 AM CST to 11:30 AM CST
Where
Edgar County, Kansas
Reported by
EMERGENCY MANAGER
Coordinates
39.683, -88.300

Very heavy rain fell over Edgar county, causing several roads to be flooded between Kansas and Paris.

Thunderstorm Wind, Shelby

When
May 10, 8:13 AM CST to 8:27 AM CST
Where
Shelby County, Tower Hill
Measured
65 kt (75 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.391, -88.805 (the zone’s center; the record gives no point)

Thunderstorm winds blew down numerous trees in Tower Hill, Cowden, Shelbyville, Fancher and Mode. One garage in Fancher was damaged from a fallen tree. Also, numerous power lines were blown down.

Flash Flood, Coles

When
May 10, 8:15 AM CST to 11:15 AM CST
Where
Coles County, Mattoon
Reported by
OFFICIAL NWS OBS.
Coordinates
39.533, -88.433

Very heavy rain fell over Coles county, causing several roads to be flooded in the Mattoon area.

Flash Flood, Douglas

When
May 10, 8:15 AM CST to 11:00 AM CST
Where
Douglas County, Tuscola
Reported by
OFFICIAL NWS OBS.
Coordinates
39.483, -88.183

Very heavy rain fell over Douglas county, causing several roads to be flooded in the Tuscola area.

Hail, Douglas

When
May 10, 8:17 AM CST
Where
Douglas County, Tuscola
Measured
0.75 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
39.633, -90.217

Flash Flood, Moultrie

When
May 10, 8:30 AM CST to 11:30 AM CST
Where
Moultrie County, Lake City
Reported by
OFFICIAL NWS OBS.
Coordinates
39.550, -87.933

Very heavy rain fell over Moultrie county, causing several roads to be flooded. Illinois Route 32 was briefly flooded in several locations as well as roads in Lovington.

Thunderstorm Wind, Douglas

When
May 10, 8:45 AM CST
Where
Douglas County, Arcola
Measured
50 kt (58 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
39.617, -89.017

Several trees were blown down.

Tornado, Cumberland

When
May 10, 8:45 AM CST
Where
Cumberland County, 1 mi W of Neoga
Rating
F0
Path length
0.1 mi
Path width
10 yd
Reported by
GENERAL PUBLIC
Coordinates
39.383, -88.967

A tornado briefly touched down in a field. No damage or injuries were reported.

Hail, Coles

When
May 10, 8:50 AM CST to 9:10 AM CST
Where
Coles County, 5 mi NW of Mattoon
Measured
1 in hail
Reported by
OFFICIAL NWS OBS.
Coordinates
39.583, -89.433

Thunderstorm Wind, Edgar

When
May 10, 9:10 AM CST to 9:45 AM CST
Where
Edgar County, Kansas
Measured
60 kt (69 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
39.533, -89.667

Thunderstorm winds blew down numerous trees and power lines.

Flash Flood, Shelby

When
May 10, 9:10 AM CST to 10:30 AM CST
Where
Shelby County, 5 mi W of Windsor
Reported by
EMERGENCY MANAGER
Coordinates
39.550, -87.933

Very heavy rain fell over Shelby county, causing several roads to be flooded in the Windsor area.

Thunderstorm Wind, Cumberland

When
May 10, 9:20 AM CST
Where
Cumberland County, 5 mi NE of Greenup
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.300, -88.517

Numerous large tree limbs were blown down.

Flash Flood, Macon

When
May 10, 9:30 AM CST to 10:30 AM CST
Where
Macon County, Countywide
Reported by
EMERGENCY MANAGER
Coordinates
39.450, -87.700

Very heavy rain fell over Macon county, causing numerous roads to be flooded.

Flash Flood, Clark

When
May 10, 9:30 AM CST to 12:30 PM CST
Where
Clark County, 2 mi S of Marshall
Reported by
LAW ENFORCEMENT
Coordinates
39.317, -88.450

Very heavy rain fell on already saturated ground...especially south of Marshall. Illinois Route 1 was briefly flooded south of Marshall as well as some secondary roads in the area.

Thunderstorm Wind, Cumberland

When
May 10, 9:35 AM CST to 9:50 AM CST
Where
Cumberland County, Neoga
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.533, -88.033

Another severe thunderstorm moved through Cumberland County. Numerous trees, tree limbs and power lines were blown down. Also, in Neoga the winds blew the roof off of a business and a concession stand. One of the fallen trees landed on a house causing minor damage and several sheds were destroyed.

Thunderstorm Wind, Shelby

When
May 10, 9:35 AM CST
Where
Shelby County, Trowbridge
Measured
50 kt (58 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.391, -88.805 (the zone’s center; the record gives no point)

Several trees were blown down.

Tornado, Edgar

When
May 10, 9:40 AM CST
Where
Edgar County, 5 mi SE of Bell Ridge
Rating
F0
Path length
0.1 mi
Path width
10 yd
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
39.567, -89.650

A tornado briefly touched down in a field. No damage or injuries were reported.

Thunderstorm Wind, Coles

When
May 10, 10:00 AM CST to 10:05 AM CST
Where
Coles County, Charleston
Measured
55 kt (63 mph) estimated gust
Reported by
EMERGENCY MANAGER
Coordinates
39.650, -89.383

Numerous trees and power lines were blown down in the Charleston area.

Tornado, Jasper

When
May 10, 10:00 AM CST to 10:02 AM CST
Where
Jasper County, 3 mi E of Wheeler
Rating
F1
Path length
1.5 mi
Path width
100 yd
Property damage
$15,000
Reported by
EMERGENCY MANAGER
Coordinates
39.700, -89.117

A tornado briefly touched down damaging the roofs on two homes, blew down numerous trees and power lines and damaged a couple of sheds. No injuries were reported.

Flash Flood, Cumberland

When
May 10, 10:00 AM CST to 11:00 AM CST
Where
Cumberland County, Countywide
Reported by
LAW ENFORCEMENT
Coordinates
39.300, -88.100

Very heavy rain fell on already saturated ground countywide. Numerous roads were flooded for a time due to the heavy rain.

Thunderstorm Wind, Clark

When
May 10, 10:07 AM CST to 10:20 AM CST
Where
Clark County, Marshall
Measured
60 kt (69 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.700, -89.000

Numerous trees were blown down.

Thunderstorm Wind, Edgar

When
May 10, 10:10 AM CST to 10:25 AM CST
Where
Edgar County, Kansas
Measured
55 kt (63 mph) estimated gust
Reported by
LAW ENFORCEMENT
Coordinates
39.583, -89.650

Another storm moved across Edgar County. Additional trees and power lines were blown down.

Thunderstorm Wind, Crawford

When
May 10, 10:30 AM CST
Where
Crawford County, Robinson
Measured
55 kt (63 mph) estimated gust
Reported by
NEWSPAPER
Coordinates
39.667, -88.767

Several tree limbs and power lines were blown down around town.

Flash Flood, Champaign

When
May 10, 10:30 AM CST to 11:00 AM CST
Where
Champaign County, Countywide
Reported by
LAW ENFORCEMENT
Coordinates
39.317, -88.467

Very heavy rain fell on already saturated ground countywide. Numerous roads were flooded for a time due to the heavy rain.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Illinois in 2003Every state in 2003This day in weather historyThe tornado archive for Illinois, 2003Warnings in Illinois, May 2003

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5355716, 5355717, 5355718, 5354698, 5355719, 5355720, 5355721, 5355796, 5354699, 5355797, 5355798, 5354682, 5355799, 5355803, 5355802, 5354685, 5354683, 5354783, 5355800, 5354781, 5354782, 5354684, 5354780, 5354691, 5354692, 5354689, 5354686, 5354778, 5354693, 5354779, 5354786, 5354694, 5355801, 5354687, 5354690, 5354696, 5354785, 5354695, 5354688, 5354697, and more.